Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Severe pain in the shoulder, upper arm and elbow. Advised for percentile thallium stress test. Taking balcofen

I have been having very severe pain in my left shoulder and pulsating pain into my left upper arm and elbow area. I am supposed to have a persantine-thallium stress test tomorrow in which I have to raise my arms over my head. I have been taking Baclofen but this does nothing much. The pain is a heaviness and is excruciating.
Asked On : Thu, 2 Aug 2012
Answers:  1 Views:  83
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Radiating Pain can be due to decreased blood supply (ischemia) of heart muscles. percentile thallium stress test is a test to see how healthy your heart muscles are. Doctors must be suspecting that the origin of the pain is from heart and not from your shoulder. You might have had your test and results by now. Baclofen is a drug relaxes muscles, which is useful in pain and movement disorders associated with muscle spasm. Hope your either you had a cardiac pain or a musculoskeletal pain, you must be better by now.
Answered: Wed, 24 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor